# SDR HAL960101

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Corroded
- Location: Rt Mlg
- Part time: 75,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION IN THE AREA FOR BARREL NUTS OF THE TRAPEZOIDAL PANEL RIGHT MLG.  INSTALLED INBOARD AND OUTBOARD BARREL NUT BUSHINGS PER SRM 57-20-00.  BLENDED AREAS PER ESO 7349 DATED 11/1/96.  (M)
